MAUDE Adverse Event Report: JACE MEDICAL T15 HEXALOBE DRIVE SILVER; SURGICAL SCREWDRIVER, REUSABLE

JACE MEDICAL T15 HEXALOBE DRIVE SILVER; SURGICAL SCREWDRIVER, REUSABLE
Catalog Number 201.047.15
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) g2: foreign - event occurred in japan.A visual inspection was conducted on the driver, which shows signs of multiple uses including very heavy marking and scratching on the driver surface and also shows signs of wear from use.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.The reported event is confirmed through product return.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that a driver was worn but was discovered to be fractured post investigation.There was no patient involvement.Attempts have been made and no further information has been provided.

Brand Name
T15 HEXALOBE DRIVE SILVER
Common Device Name
SURGICAL SCREWDRIVER, REUSABLE
Manufacturer (Section D)
JACE MEDICAL
3516 commerce drive
warsaw IN 46580
Manufacturer (Section G)
JACE MEDICAL
3516 commerce drive
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23554292
Report Number3010906386-2025-00002
Device Sequence Number18670599
Product Code HWR
UDI-Device Identifier00851599007655
UDI-Public(01)00851599007655(10)1122203
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number201.047.15
Device Lot Number1122203
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/07/2025
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Initial Report FDA Received Date11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/03/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown